High Triglycerides

Triglycerides are stored in the fat cells when you eat, which are then released for energy between meals. High triglycerides can thicken the artery walls and increase the risk of stroke, heart attack, and heart diseases.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is precordial catch syndrome serious?

Query: Hello doctor,I am a 36-year-old female, slightly overweight, and have high triglycerides. I have sharp chest pain that happens very fast, only lasting a second but occurs randomly during the day. I had this throughout my life several times. The pain occurs in the upper center of the chest right at t...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. The sudden onset and offset of pain in the chest is usually due to muscular and skeletal causes, which may be due to trauma. The pain aggravates with movements and deep breathing. Other such sudden sharp pain is called precordial catch syndrome (PCS), which aggravate...  Read Full »

I have a triglyceride level of 423 mg/dL. Do I need to take medicines?

Query: Hi doctor, My triglyceride level is 423. Do I need a medicine to bring it down? If yes, then which one?  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Triglyceride level of 423 is quite high and it has to be brought down with dietary control, exercise and medical management. You should also be screened for diabetes and hypertension that coexist with hypertriglyceridemia. I suggest you a combination tablet of Atorvastati...  Read Full »

Can prediabetes cause neuropathy?

Query: Hi doctor, I have a question about peripheral neuropathy in the feet caused by metabolic syndrome and prediabetes. I was diagnosed with prediabetes two months back, and I was at a very early stage along with a triglyceride level of 1.97, which is slightly high. I had elevated blood pressure and gai...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. I passed carefully through your question and would explain that we can not make predictions if this neuropathy will subside because if it is related to diabetes, it usually does not subside. But, if it is related to malnutrition, weight loss, and diet, there are good...  Read Full »

Does intake of Isotretinoin affect pregnancy in the future?

Query: Hi doctor,I am an unmarried woman. My plan is to get into marriage life after two years. Currently, I have been taking Isotretinoin for the past 20 days. I have heard that it may cause infertility in women. Does Isotretinoin cause future birth defect? Will it affect my future pregnancy?  Read Full »


Dr. Jimesh H Mavani

General Practitioner, Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Actually, it is known that Isotretinoin can cause severe birth defects in the baby if taken during pregnancy. So, you must not take it, if you are pregnant. And if you have taken, then some doctor will advice termination also in early pregnancy. But, ther...  Read Full »

Please suggest ways to lower triglycerides and cholesterol levels.

Query: Hi doctor, I am a 36 year old male with borderline cholesterol. Total cholesterol 200 and triglyceride 200 to 350 mg/dL. I had TMT test and heart echo last year, which were normal. This year, I checked homocysteine, troponin-I and myoglobulin, which were also found to be normal. My three months old...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. I have seen all your reports in detail (attachment removed to protect patient identity). Firstly, I would say that you are a non-smoker and a normotensive person. You are in late 30s. Your TMT and echo were normal and all the cardiac enzymes are normal. Your only sole r...  Read Full »

Please suggest ways to reduce the higher values in the blood report.

Query: Hi doctor, I am suffering from stomach bloating and gastric problem. I had a blood test and the report is as below. Total cholesterol 208 mg/dL, triglyceride 253 mg/dL, HDL 38 mg/dL, LDL 119 mg/dL, SGOT (AST) 63 U/L, SGPT (ALT) ...  Read Full »


Dr. Happykumar Kagathara

Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. My lipid test indicates that you have high cholesterol and high triglyceride in blood. This means that you have either higher fat content in the diet or metabolism of fat is not proper. Liver test indicates slightly higher SGOT (serum glutamic oxaloacetic transaminase)...  Read Full »

Can T-wave inversion result from radiation therapy?

Query: Hi doctor, The patient is a 65 year old, hypertensive and diabetic female with T-wave inversion V1 to V6 on ECG. ECHO and TMT have done to evaluate further, which was reported to be normal. The patient is on Metformin XR and Tazloc-H. The patient is asymptomatic. Six months back, ECG did not show t...  Read Full »


Dr. Manish N Garg

Cardiologist, Cardiothoracic Surgeon

Answer: Hi, Welcome to icliniq.com. Global T-wave inversion carries a very little significance (attachment removed to protect patient identity). I would suggest repeating the ECG again in six months if the patient is asymptomatic. If otherwise, you can get a CT coronary angiography to rule out any CAD ...  Read Full »

Can I take Atenolol 50 mg even if I have dizziness and low BP?

Query: Hi doctor, I am on medication Atenolol 50 mg for the last 2 years. Nowadays, I am going through low blood pressure. Yesterday, my blood pressure was 115/65 mmHg. I am also having dizziness. I had gone through dizziness and low blood pressure of 110/65 mmHg last month and it remained for four to five...  Read Full »


Dr. Amit Arora

Cardiologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I would like to ask a few questions. Do you ever complain of chest pain associated with palpitation? Is there any family history of heart disease? Since how long you are taking Atenolol? Do have complained of shortness of breath or edema over legs an...  Read Full »

What medication do I need to take for my high triglyceride levels?

Query: Hello doctor, I am 34 years old. My lipid profile shows: Total cholesterol 154 mg/dL HDL 26.8 mg/dL LDL 67.9 mg/dL Triglyceride 298 mg/dL FBS is 95mg/dL and RBS 132 mg/dL. Blood pressure 146/82 mmHg. Can I use the cholesterol medicine for triglycerides?  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to your statement, you have been suffering from back pain and hypertriglyceridemia with low HDL (high density lipoprotein) level. You have a high VLDL (very level density lipoprotein) level too. For your abnormal lipid profile l...  Read Full »

Should I take medicines for high cholesterol?

Query: Hi doctor, I do not have any health issues. But, my cholesterol level is high at 220. Do I need to take any medicine? Please let me know. I have attached my laboratory reports for your reference.  Read Full »


Dr. Abhishek Dixit

Nephrologist, Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, you should be started on statins preferably Atorvastatin 10 mg at bedtime and also low fat diet and regular exercise for 30 minutes daily. Are suffering from any other disease than high cholesterol? Are you hypertensive or diabetic? What is your age? Revert back with...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.